# SDR DHLA2009770AT507

- Difficulty date: December 12, 2008
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N770AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21953
- Aircraft time: 67,264 hours, 39,529 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE FWD CARGO COMPARTMENT BS 727E STRINGER END S-27R CORRODED.  REPAIRED FUSELAGE S-27R SECTION FROM BS 727E TO BS 740 IAW B727 SRM 53-10-3 FIG 1 DETAIL 1.
